MathSciNet Relay Station
MathSciNet bibliographic data
MR54584 09.1X
Dürbaum, Hansjürgen Zur Theorie der nichtkommutamutativen Bewertungen. (German) Proc. Amer. Math. Soc. 4, (1953). 418–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement